Facebook Pixel

Brown discharge and severe cramping?

By January 3, 2012 - 10:29pm
Rate This

I finished my period on Nov. 23, 2011 (started Nov. 17, 2011) and fooled around with my boyfriend on Nov. 28. We were engaging in mutual masturbation, but he came on my leg. (Sorry for the graphics.) We wiped it off immediately, but to stay on the safe side, I took Plan B within 24 hours. On Dec. 5, 2011, I began what I think is my period, and it lasted 3 days. I had to change my pads at least 3 times per day so I know it isn't spotting. After I took Plan B, I had nausea, cramps, and boob tenderness. I know this is part of the side effects but it lasted all month, even until now, Dec. 3, 2012. On Dec. 19, 2011, I noticed I had a lot of cervical mucus, the egg-whitish kind, so I knew I must've been close to ovulating. That lasted about 5 days and my cervical mucus went back to being dry and sticky-like. Today (Dec. 3,2011) I noticed brown discharge accompanied with a lot of cramping. I've been literally cramping all month. Is this normal? I'm hoping I get my period soon.

Add a Comment1 Comments

EmpowHER Guest

Hi DreamHigh,

Welcome to EmpowHER.  It's unlikely to be pregnant without intercourse.  The fact your boyfriend ejaculated in your leg, is impossible to be pregnant.  The changes in your period is probably due to the plan B pill.  It important to let your doctor know of these changes in your cycle.



January 4, 2012 - 5:36am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.